# SDR DALA2024091208953

- Difficulty date: September 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 5,627 hours, 2,428 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 6 UPPER FWD SURFACE HAS EVIDENCE HAS EVIDENCE OF CORROSION IN ONE AREA AND HAS PREVIOUS REWORK, BLEND PER AMDS W/C 5742-01028-02A AND REQUIRES NDT INSPECTION FOR SIGNS OF CRACKS. BLENDED AREA WITH EVIDENCE OF CORROSION PER AMDS W/C 5742-01028- 02A. WIP 1977594 PERFORMED HFEC AT BLENDED AREA, NO DEFECTS NOTED AND NDT DONE IAW ANDTP BD500-A-J51-01-20-01AAA-353A-A. (LP# 0544885)
